| Catalog Number |
2420-0007 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was separated
the following information was received by the initial reporter with the following verbatim
it was reported by the customer that we have had another issue with the bd alaris iv tubing this morning.A primary line was primed with ns and, before it could be used, the tubing became completely detached just under the drip chamber.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.